# SDR SWAA2016071854002

- Difficulty date: June 8, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737*
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT CREASE BEAM INBD CHORD CORRODED BETWEEN BS 947 TO BS 996, LBL 51.  R & R CHORD IAW DWG AND SRM.
